CureZone   Log On   Join
 

Prednisdone suppository, help!! by simpleruth ..... Ulcerative Colitis Forum

Date:   12/28/2004 6:56:15 AM ( 18 years ago ago)
Hits:   2,875
URL:   https://www.curezone.org/forums/fm.asp?i=57469

I was taking Prednisdone tablets for about 4 weeks, starting out with 4 pills per day(40mg per day), then each following week I decreased by 10 mg. All it did was gave me a bad headache, swelling 35lbs weight gain, urinary infrequency, and made me sleepy, it didn't help with the pain at all. So now the doctor wants me to try the suppository method, I have a colostomy, and boy I hate doing it. I don't see much of an improvement. What else can we try. I also take Asacol, 1600 mg per day, and I don't see that helping much either. HELP! I can't stand the weight gain, it makes it harder to move, breathe and pretty much everything else. I feel like the Pillsbury Dough Boy. How am I going to lose this weight? I eat like a bird anyway, because most foods effect my colitis. I am stuck and I don't know what to do. I don't see the doctor until the 7th of January and don't know if I can stand this weight on me that long, have any of you experienced these side effects? If so what did you try next? Please send me some suggestions, so that I can go over them with my doctor. The sooner the better, I can't take this any longer.
HELP!!!!!!!
RUTH
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=57469